# SDR RAIA00611002

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 5,438 hours, 5,193 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 7922 - DAY - BLEED 2 LOW TEMP INDICATION ON EICAS.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE PNEUMATIC SYSTEM WITH NO DEFECTS NOTED.
